CSpace  > 应用数学研究所
A NEW INTEGRAL EQUATION FORMULATION FOR SCATTERING BY PENETRABLE DIFFRACTION GRATINGS
Zhang, Ruming1; Zhang, Bo2,3,4
2018
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume36Issue:1Pages:110-127
AbstractThis paper is concerned with the problem of scattering of time-harmonic electromagnetic waves from penetrable diffraction gratings in the 2D polarization case. We propose a new, weakly singular, integral equation formulation for the scattering problem which is proved to be uniquely solvable. A main feature of the new integral equation formulation is that it avoids the computation of the normal derivative of double-layer potentials which is difficult and time consuming. A fast numerical algorithm is also developed for the scattering problem, based on the Nystrom method for the new integral equation. Numerical examples are also shown to illustrate the applicability of the new integral equation formulation.
KeywordScattering problem Transmission condition Periodic interface Diffraction gratings Boundary integral equations Helmholtz equation
DOI10.4208/jcm.1612-m2016-0501
Language英语
Funding ProjectNNSF of China[61379093] ; NNSF of China[91430102] ; NNSF of China[11401568] ; NNSF of China[11501558]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000427554000008
PublisherGLOBAL SCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29898
Collection应用数学研究所
Affiliation1.Univ Bremen, Ctr Ind Math, D-28359 Bremen, Germany
2.Chinese Acad Sci, LSEC, Beijing 100190, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
4.Univ Chinese Acad Sci, Sch Math Sci, Beijing 10049, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Ruming,Zhang, Bo. A NEW INTEGRAL EQUATION FORMULATION FOR SCATTERING BY PENETRABLE DIFFRACTION GRATINGS[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,2018,36(1):110-127.
APA Zhang, Ruming,&Zhang, Bo.(2018).A NEW INTEGRAL EQUATION FORMULATION FOR SCATTERING BY PENETRABLE DIFFRACTION GRATINGS.JOURNAL OF COMPUTATIONAL MATHEMATICS,36(1),110-127.
MLA Zhang, Ruming,et al."A NEW INTEGRAL EQUATION FORMULATION FOR SCATTERING BY PENETRABLE DIFFRACTION GRATINGS".JOURNAL OF COMPUTATIONAL MATHEMATICS 36.1(2018):110-127.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Ruming]'s Articles
[Zhang, Bo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Ruming]'s Articles
[Zhang, Bo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Ruming]'s Articles
[Zhang, Bo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.